About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 431752, 5 pages
http://dx.doi.org/10.1155/2012/431752
Research Article

Function Projective Synchronization of a Class of Chaotic Systems with Uncertain Parameters

School of Science, Hangzhou Dianzi University, Hangzhou, Zhejiang 310018, China

Received 1 December 2011; Accepted 24 February 2012

Academic Editor: Ahmad M. Harb

Copyright © 2012 Junbiao Guan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper investigates the function projective synchronization of a class of chaotic systems with uncertain parameters. Based on Lyapunov stability theory, the nonlinear adaptive control law and the parameter update law are derived to make the state of two chaotic systems function projective synchronized. Numerical simulations are presented to demonstrate the effectiveness of the proposed adaptive scheme.